# SDR UALA2011062703170

- Difficulty date: June 26, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 40,447 hours, 10,358 cycles
- Engine: Pwa PW4056
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Tail
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

L HYD QTY DECREASING EVERY 5-8 MINUTES .01 MAINT TEXT: AT ARRIVAL, EVIDENCE OF LARGE HYD LEAK RUNNING FROM TAIL SECTION POSSIBLY COMING FROM RUDDER PCA AREA.  NEED TO OPEN ACCESS PANELS AND INVESTIGATE.
